Jump to content
SurvivingAntidepressants.org will be closed to new registrations November 1st through December 31, 2023 ×

LucyLou13 Hi I'm newbie :-)


LucyLou13

Recommended Posts

Just a brief introduction; on Prozac for 15 years originally prescribed for post natal depression after first born ( never on any other meds) decided wanted to no longer be on them. Stopped cold turkey didn't know you shouldn't, then begins a ride from hell!! Didn't realise what was going on until I googled and found forums with other people in the same boat! But 4 years off now, yippee!

Link to comment
  • Moderator Emeritus

Welcome , welcome  LucyLou.       And hearty congratulations on surviving the antidepressants!

 

Could you start a thread in the introductions forum?    We'd love to know about your journey and what you found helpful.

You may want to post in the Success Stories section too.

 

Good to have you on board ,   Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • Administrator

Welcome, LucyLou.

 

Here's your Introductions topic, where you can track your progress and ask questions.

 

How are you feeling now, 4 years off? How has your withdrawal syndrome changed over time?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy